# SDR AALA202105178804

- Difficulty date: April 23, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 19,562 hours, 7,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5347576520800
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA FOUND AT LOWER SILL IN AFT CARGO COMPARTMENT (BULK CARGO DOOR). L=0.383 INCH, W=0.173 INCH, D=0.079 INCH. PERFORMED PERMANENT DOUBLER REPAIR LOCATED ON LOWER SILL AT FR 60 STR 38R IN AFT CARGO COMPARTMENT.
